# SDR DALA2016020800930

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,475 hours, 45,383 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EQUIPMENT BAY EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE RETERMINATED 2 CONNECTORS AND THE LIGHTS CHECKED OK.
